MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONESTEP; ELECTRODE

BIO-DETEK INCORPORATED ONESTEP; ELECTRODE
Model Number 8900-0224-01
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged while attempting to treat an 81-year-old patient (gender unknown), that a wire had become dislodged from the electrode pad.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.Medwatch number: (b)(4).
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference sections b5, b6, b7, and d1 brand name.Zoll received a report that during pacing, a ground wire appeared to remain attached to the defibrillation pads while on the patient; however, the wire was removed without harm to the patient or user.The picture suggests the shorting wire remained attached to the electrodes when removed from the packaging and applied to the patient.Investigation determined that the component was not a grounding wire but a shorting connector designed to enable device readiness testing while the pads are packaged.This connector is intended to automatically disconnect and remain within the packaging liner upon pad removal for patient use.The pads were discarded and not returned, preventing physical evaluation; therefore, the exact cause of the connector remaining attached could not be determined.Available information suggests the condition may be related to pad removal technique, including force applied and location of pull, which may affect retention of the connector within the liner.Regardless, the electrode pads are capable of delivering therapy with a potential risk of a minor burn during therapy if the exposed non-insulated part of the wire comes into contact with the patient.Analysis for reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged while attempting to treat an 81-year-old patient (gender unknown), a ground wire appeared to remain attached to the defibrillation pads while on the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.Medwatch number:(b)(4).

Brand Name
ONESTEP
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key24405418
Report Number1218058-2026-00025
Device Sequence Number21269390
Product Code MKJ
UDI-Device Identifier00847946016272
UDI-Public(01)00847946016272(17)270618(10)252B
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-0224-01
Device Lot Number2525B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexUnknown